Jürgen Dr. Garloff
Jürgen Dr. Garloff
Unknown affiliation
Verified email at htwg-konstanz.de
Title
Cited by
Cited by
Year
Convergent bounds for the range of multivariate polynomials
J Garloff
International Symposium on Interval Mathematics, 37-56, 1985
1311985
The bernstein algorithm
J Garloff
Interval computations 2 (6), 154-168, 1993
1121993
Convex combinations of stable polynomials
S Białas, J Garloff
Journal of the Franklin Institute 319 (3), 373-377, 1985
981985
Stability of polynomials under coefficient perturbation
S Bialas, J Garloff
IEEE Transactions on Automatic Control 30 (3), 310-312, 1985
871985
Bounds for the eigenvalues of the solution of the discrete Riccati and Lyapunov equations and the continuous Lyapunov equation
J GARLOFF
International Journal of Control 43 (2), 423-431, 1986
851986
Hadamard products of stable polynomials are stable
J Garloff, DG Wagner
Journal of mathematical analysis and applications 202 (3), 797-809, 1996
701996
B/sup 3/algorithm for robust performances analysis in presence of mixed parametric and dynamic perturbations
S Malan, M Milanese, M Taragna, J Garloff
[1992] Proceedings of the 31st IEEE Conference on Decision and Control, 128-133, 1992
571992
Investigation of a subdivision based algorithm for solving systems of polynomial equations
J Garloff, AP Smith
492000
Application of Bernstein expansion to the solution of control problems
J Garloff
Reliable computing 6 (3), 303-320, 2000
382000
Criteria for sign regularity of sets of matrices
J Garloff
Linear Algebra and its Applications 44, 153-160, 1982
371982
Rigorous affine lower bound functions for multivariate polynomials and their use in global optimisation
J Garloff, AP Smith
282008
Bounding the range of a rational functiom over a box
A Narkawicz, J Garloff, AP Smith, CA Munoz
Reliable Computing 17, 34-39, 2012
272012
Interval mathematics: A bibliography
J Garloff
Inst. für Angewandte Mathematik, 1985
271985
Extended segment analysis
R Angelov, S Markov, J Garloff
Universität Freiburg. Institut für Angewandte Mathematik, 1981
271981
Intervals of totally nonnegative matrices
M Adm, J Garloff
Linear Algebra and its Applications 439 (12), 3796-3806, 2013
242013
The Bernstein expansion and its applications
J Garloff
Journal of the American Romanian Academy 25, 27, 2003
222003
Interval Gaussian elimination with pivot tightening
J Garloff
SIAM journal on matrix analysis and applications 30 (4), 1761-1772, 2009
202009
Intervals of almost totally positive matrices
J Garloff
Linear algebra and its applications 363, 103-108, 2003
182003
Speeding up an algorithm for checking robust stability of polynomials
J Garloff, B Graf, M Zettler
IFAC Proceedings Volumes 30 (16), 183-188, 1997
181997
Vertex implications for totally nonnegative matrices
J Garloff
Total Positivity and Its Applications, 103-107, 1996
181996
The system can't perform the operation now. Try again later.
Articles 1–20